# SDR CA090709007

- Difficulty date: June 23, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 45,097 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974800
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENG EDP LEAKING AT CASING WHERE PRESSURE LINE CONNECTED.  PUMP REPLACED.
